# SDR 2001UALA01923

- Difficulty date: September 2, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N324UA
- Make and model: Boeing 737322
- Aircraft serial: 23956
- Aircraft time: 41,456 hours, 22,045 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT SPLICE ANGLE CORRODED, GOUGED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED SPLICE ANGLE.
